# SDR SWIA202306210007

- Difficulty date: May 26, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N870DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10314
- Aircraft time: 14,850 hours, 10,660 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SLAT CANISTER SUPPORT BRKT CRACKED UNDER FUEL PANEL #651AB (MARKED)     (C-CHECK RO 6/19/2023)    REPAIRED R/H SLAT TRACK 1-3, SLAT CANNISTER #3 SUPPORT BRACKET. REF. BOMBARDIER REO 670-57-42-577 REV. --, DATED 2016-12-02 AND MHIRJ REO 670-57-42-1418 REV--, DATED 2023-05-31.COMPLIED WITH SKYWEST TASK CARD 27-900-1009-SKY.COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.OPS. TEST GOOD.LEAK CHECK GOODCALIPER TUC9393, CAL DUE 31-MAR-24ET # TUC7554, CAL DUE 31-AUG-23TORQUE WRENCH TUC6230, CAL DUE 31-MAR-24TORQUE WRENCH TUC6225, CAL DUE 21-DEC-23TORQUE WRENCH TUC3818, CAL DUE 29-FEB-24SCALE TUC1755, CAL DUE 31-OCT-23
